Alert archive / Tennessee / Tornado Warnings in 2011

Tornado Warning 26, NWS Morristown, TN

April 27, 2011Anderson County, Knox County, Tennessee

NWS Morristown, TN issued this tornado warning at Apr 27, 2011, 10:47 AM EDT for Anderson County, Knox County, Tennessee. It was in force for 18 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 27, 2011, 10:47 AM EDT (14:47 UTC)
Expired
Apr 27, 2011, 11:05 AM EDT
In force
18 min
Issued by
NWS Morristown, TN
Area
Storm-based polygon

Counties Anderson County, TN, Knox County, TN

The radar

The Knoxville radar (KMRX), 77 km from the middle of the area, began a volume at 14:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 27, 8:34 AM EDTTornado WatchSPC4 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 2.8 hours before the alert went out and 214 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2011-04-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2011-04-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -84 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
714 m above ground
0-6 km bulk shear
57 kt
0-1 km storm-relative helicity
-84 m²/s²
0-3 km storm-relative helicity
-38 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

906 
WFUS54 KMRX 271447
TORMRX
TNC001-093-271515-
/O.NEW.KMRX.TO.W.0026.110427T1447Z-110427T1515Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE MORRISTOWN TN
1047 AM EDT WED APR 27 2011

THE NATIONAL WEATHER SERVICE IN MORRISTOWN HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHERN ANDERSON COUNTY IN EAST TENNESSEE...
  WESTERN KNOX COUNTY IN EAST TENNESSEE...

* UNTIL 1115 AM EDT

* AT 1043 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR OAK RIDGE. 
  DOPPLER RADAR SHOWED THIS TORNADO MOVING NORTHEAST AT 60 MPH. THIS 
  STORM HAS HAD A HISTORY OF PRODUCING SIGNIFICANT WIND DAMAGE...AND 
  POSSIBLE TORNADO TOUCHDOWNS.

* LOCATIONS IN THE WARNING INCLUDE...
  CLINTON...KARNS AND BEARDEN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT USE HIGHWAY OVERPASSES FOR SHELTER. OVERPASSES DO NOT PROVIDE
PROTECTION FROM TORNADIC WINDS. VEHICLES STOPPED UNDER BRIDGES BLOCK
TRAFFIC AND PREVENT PEOPLE FROM GETTING OUT OF THE STORM'S PATH AND
TO SHELTER. IF YOU CANNOT DRIVE AWAY FROM THE TORNADO...GET OUT OF
YOUR VEHICLE AND LIE FLAT IN A DITCH AS A LAST RESORT.

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 200 PM EDT WEDNESDAY 
AFTERNOON FOR SOUTHWEST NORTH CAROLINA AND MUCH OF EAST TENNESSEE 
AND SOUTHWEST VIRGINIA.

&&

LAT...LON 3590 8427 3599 8432 3605 8434 3619 8423
      3595 8396 3584 8420
TIME...MOT...LOC 1444Z 219DEG 50KT 3594 8428

$$

TG
1 follow-up statement
100 
WWUS54 KMRX 271505
SVSMRX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
1105 AM EDT WED APR 27 2011

TNC001-093-271514-
/O.CAN.KMRX.TO.W.0026.000000T0000Z-110427T1515Z/
ANDERSON TN-KNOX TN-
1105 AM EDT WED APR 27 2011

...THE TORNADO WARNING FOR WESTERN KNOX AND SOUTHERN ANDERSON 
COUNTIES IS CANCELLED...

THE STORMS THAT PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE 
LEVELS...AND ALSO MOVED NORTHEAST OF THE AREA. THEREFORE...THE 
WARNING HAS BEEN CANCELLED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 PM EDT WEDNESDAY 
AFTERNOON FOR SOUTHWEST NORTH CAROLINA AND MUCH OF EAST TENNESSEE 
AND SOUTHWEST VIRGINIA.

LAT...LON 3590 8427 3599 8432 3605 8434 3619 8423
      3595 8396 3584 8420
TIME...MOT...LOC 1504Z 219DEG 50KT 3615 8406

$$

TG

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Morristown, TN wrote its last area forecast discussion before this tornado warning went out at Apr 27, 10:04 AM EDT, 43 minutes earlier.

Area forecast discussion, Apr 27, 10:04 AM EDT, 43 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MORRISTOWN TN
1004 AM EDT WED APR 27 2011

.DISCUSSION...
THE THREAT OF SEVERE STORMS AND TORNADOES WILL CONTINUE INTO THE
EVENING AS A COLD FRONT APPROACHES FROM THE WEST AND AN UPPER JET
NOSES INTO NRN AL AND MIDDLE TN. CURRENT STORMS HAVE SHOWN AN
OVERALL WEAKENING TREND AS THEY HAVE MOVED EASTWARD...WITH THE
EXCEPTION OF THE TORNADIC STORM MOVING UP THE VALLEY. SATELLITE
SHOWS CLEARING BEHIND THESE STORMS...WHICH WILL ALLOW FOR THE
SURFACE INSTABILITY TO REBOUND THIS AFTERNOON. SUPERCELL AND
TORNADO PARAMETERS REMAIN FAVORABLE THROUGH THE AFTERNOON AND
EVENING...AND LIFT WILL BE ENHANCED BY DIVERGENCE IN THE EXIT
REGION OF THE UPPER JET STREAK. EXPECT THIS SECOND ROUND OF STORMS
TO AFFECT THE AREA BETWEEN 22Z AND 04Z.

OVERALL...THE FORECAST GRIDS LOOK TO BE ON TRACK...SO NO UPDATE
WILL BE NEEDED.

&&

.MRX WATCHES/WARNINGS/ADVISORIES...
NC...WIND ADVISORY UNTIL 8 PM EDT THIS EVENING FOR THE FOLLOWING
     ZONES: CHEROKEE...CLAY.

TN...WIND ADVISORY UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING FOR THE
     FOLLOWING ZONES: ANDERSON...BLEDSOE...BLOUNT SMOKY
     MOUNTAINS...BRADLEY...CAMPBELL...CLAIBORNE...COCKE SMOKY
     MOUNTAINS...EAST POLK...GRAINGER...HAMBLEN...HAMILTON...
     HANCOCK...HAWKINS...JEFFERSON...JOHNSON...KNOX...LOUDON...
     MARION...MCMINN...MEIGS...MORGAN...NW BLOUNT...NORTH
     SEVIER...NORTHWEST CARTER...NORTHWEST COCKE...NORTHWEST
     GREENE...NORTHWEST MONROE...RHEA...ROANE...SCOTT TN...
     SEQUATCHIE...SEVIER SMOKY MOUNTAINS...SOUTHEAST CARTER...
     SOUTHEAST GREENE...SOUTHEAST MONROE...SULLIVAN...UNICOI...
     UNION...WASHINGTON TN...WEST POLK.

VA...WIND ADVISORY UNTIL 8 PM EDT THIS EVENING FOR THE FOLLOWING
     ZONES: LEE...RUSSELL...SCOTT...WASHINGTON...WISE.

&&

DGS
Hazardous weather outlook, Apr 27, 4:55 AM EDT, 5 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MORRISTOWN TN
455 AM EDT WED APR 27 2011

NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002-
005-006-008-280900-
CHEROKEE-CLAY-SCOTT TN-CAMPBELL-CLAIBORNE-HANCOCK-HAWKINS-
SULLIVAN-JOHNSON-MORGAN-ANDERSON-UNION-GRAINGER-HAMBLEN-
NORTHWEST COCKE-COCKE SMOKY MOUNTAINS-NORTHWEST GREENE-
SOUTHEAST GREENE-WASHINGTON TN-UNICOI-NORTHWEST CARTER-
SOUTHEAST CARTER-ROANE-LOUDON-KNOX-JEFFERSON-NW BLOUNT-
BLOUNT SMOKY MOUNTAINS-NORTH SEVIER-SEVIER SMOKY MOUNTAINS-
SEQUATCHIE-BLEDSOE-RHEA-MEIGS-MCMINN-NORTHWEST MONROE-
SOUTHEAST MONROE-MARION-HAMILTON-BRADLEY-WEST POLK-EAST POLK-LEE-
WISE-SCOTT-RUSSELL-WASHINGTON-
455 AM EDT WED APR 27 2011 /355 AM CDT WED APR 27 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST NORTH
CAROLINA...EAST TENNESSEE AND SOUTHWEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT

A STRONG COLD FRONT WITH A STRONG WIND FIELD WILL MOVE ACROSS THE
TENNESSEE RIVER VALLEY TODAY...BRINGING THE POTENTIAL FOR A
SIGNIFICANT OUTBREAK OF SEVERE THUNDERSTORMS BY THIS AFTERNOON AND
EVENING. THERE WILL BE THE POTENTIAL FOR WIDESPREAD DAMAGING
WINDS...VERY LARGE HAIL...HEAVY RAINFALL...AND TORNADOES. IN
ADDITION...THERE WILL BE THE POTENTIAL FOR STRONG AND LONG-TRACK
TORNADOES.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING.

GH

In the hours before

Special weather statement, Apr 27, 5:35 AM EDT, 5 hours 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
535 AM EDT WED APR 27 2011

NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002-
005-006-008-272300-
CHEROKEE-CLAY-SCOTT TN-CAMPBELL-CLAIBORNE-HANCOCK-HAWKINS-
SULLIVAN-JOHNSON-MORGAN-ANDERSON-UNION-GRAINGER-HAMBLEN-
NORTHWEST COCKE-COCKE SMOKY MOUNTAINS-NORTHWEST GREENE-
SOUTHEAST GREENE-WASHINGTON TN-UNICOI-NORTHWEST CARTER-
SOUTHEAST CARTER-ROANE-LOUDON-KNOX-JEFFERSON-NW BLOUNT-
BLOUNT SMOKY MOUNTAINS-NORTH SEVIER-SEVIER SMOKY MOUNTAINS-
SEQUATCHIE-BLEDSOE-RHEA-MEIGS-MCMINN-NORTHWEST MONROE-
SOUTHEAST MONROE-MARION-HAMILTON-BRADLEY-WEST POLK-EAST POLK-LEE-
WISE-SCOTT-RUSSELL-WASHINGTON-
INCLUDING THE CITIES OF...MURPHY...HAYESVILLE...ONEIDA...
LA FOLLETTE...TAZEWELL...SNEEDVILLE...ROGERSVILLE...KINGSPORT...
BRISTOL...MOUNTAIN CITY...WARTBURG...CLINTON...OAK RIDGE...
MAYNARDVILLE...RUTLEDGE...MORRISTOWN...NEWPORT...COSBY...
GREENEVILLE...CEDAR CREEK...JOHNSON CITY...ERWIN...ELIZABETHTON...
ROAN MOUNTAIN...KINGSTON...LENOIR CITY...KNOXVILLE...DANDRIDGE...
MARYVILLE...CADES COVE...SEVIERVILLE...GATLINBURG...DUNLAP...
PIKEVILLE...DAYTON...DECATUR...ATHENS...MADISONVILLE...
COKER CREEK...JASPER...CHATTANOOGA...CLEVELAND...BENTON...
DUCKTOWN...JONESVILLE...WISE...NORTON...GATE CITY...LEBANON...
ABINGDON
535 AM EDT WED APR 27 2011 /435 AM CDT WED APR 27 2011/

...A SIGNIFICANT OUTBREAK OF SEVERE WEATHER EXPECTED THIS AFTERNOON
AND EVENING INCLUDING THE POSSIBILITY OF STRONG TORNADOES...

A STRONG COLD FRONT WITH A STRONG WIND FIELD WILL MOVE ACROSS THE
TENNESSEE RIVER VALLEY THIS AFTERNOON AND EVENING...BRINGING THE
POTENTIAL FOR A SIGNIFICANT OUTBREAK OF SEVERE THUNDERSTORMS TO THE
SOUTHERN APPALACHIAN REGION. AN AREA OF STRONG TO SEVERE THUNDERSTORMS
OVER ALABAMA AND MIDDLE TENNESSEE MAY AFFECT THE CUMBERLAND PLATEAU
THIS MORNING...BUT THE BIGGER SEVERE THREAT FOR THIS REGION SHOULD
MATERIALIZE THIS AFTERNOON AS SCATTERED SUPERCELL THUNDERSTORMS
DEVELOP. THESE SUPERCELL STORMS WILL HAVE THE POTENTIAL TO PRODUCE
VERY LARGE HAIL UP TO THE SIZE OF GOLF BALLS OR LARGER...AND ALSO
THE POTENTIAL FOR STRONG AND LONG-LIVED TORNADOES.

THESE SCATTERED SUPERCELL STORMS SHOULD THEN CONGEAL INTO A LINE
BY THIS EVENING...WITH THE POTENTIAL FOR WIDESPREAD DAMAGING WINDS
IN EXCESS OF 60 MPH...AND LOCALLY HEAVY RAINFALL UP TO TWO INCHES.
THERE WILL CONTINUE TO BE A THREAT FOR TORNADOES WITH THIS LINE OF
STORMS IN THE EVENING.

RESIDENTS OF EAST TENNESSEE...SOUTHWEST VIRGINIA...AND EXTREME
SOUTHWEST NORTH CAROLINA ARE URGED TO STAY INFORMED OF THE LATEST
WEATHER INFORMATION TODAY AND TONIGHT. NOW IS THE TIME TO THINK
ABOUT WHAT YOU WOULD DO IF A TORNADO WARNING WAS ISSUED FOR YOUR
AREA. FOR SEVERE WEATHER AND TORNADO SAFETY INFORMATION...PLEASE
VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/MRX/

DMG
Local storm report, Apr 27, 10:07 AM EDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
1007 AM EDT WED APR 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0940 AM     FUNNEL CLOUD     5 SSE BIRCHWOOD         35.29N 84.96W
04/27/2011                   HAMILTON           TN   TRAINED SPOTTER

            SPOTTER REPORTED POSSIBLE TORNADO TOUCHDOWN NEAR
            GEORGETOWN...POWERLINES AND TREES DOWN AND SOME MINOR
            STURCTURE DAMAGE.

&&

SROBERTS
Local storm report, Apr 27, 10:09 AM EDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
1009 AM EDT WED APR 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0845 AM     TSTM WND DMG     PIKEVILLE               35.61N 85.20W
04/27/2011                   BLEDSOE            TN   LAW ENFORCEMENT

            COUPLE TREES DOWN ON HIGHWAY 127 REPORTED BY DISPATH.

&&

SROBERTS
Local storm report, Apr 27, 10:40 AM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
1040 AM EDT WED APR 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0945 AM     TORNADO          5 SE BIRCHWOOD          35.31N 84.93W
04/27/2011                   MEIGS              TN   EMERGENCY MNGR

            EMA REPORTED POSSIBLE TORNADO TOUCHDOWN ON MT ZION RD
            NEAR GEORGETOWN...SEVERL HOMES DAMAGED SOME POTENTIALLY
            DESTROYED.

&&

SROBERTS
Local storm report, Apr 27, 10:44 AM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
1044 AM EDT WED APR 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0935 AM     TSTM WND DMG     CLEVELAND               35.18N 84.87W
04/27/2011                   BRADLEY            TN   LAW ENFORCEMENT

            NUMEROUS TREES AND POWER LINES DOWN IN CLEVELAND AND
            NORTHEAST PART OF THE COUNTY.

&&

SROBERTS

The office that day

Everything else NWS Morristown, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 27, 7:38 AM EDTSevere Thunderstorm WarningMRXMarion, Sequatchie52 min
Apr 27, 8:16 AM EDTSevere Thunderstorm WarningMRXBledsoe44 min
Apr 27, 8:25 AM EDTSevere Thunderstorm WarningMRXHamilton, Marion, Sequatchie65 min
Apr 27, 8:37 AM EDTTornado WarningMRXBradley, Hamilton, Marion53 min
Apr 27, 8:49 AM EDTSevere Thunderstorm WarningMRXAnderson, Bledsoe, Campbell, Morgan, Roane, Scott56 min
Apr 27, 9:14 AM EDTTornado WarningMRXHamilton46 min
Apr 27, 9:15 AM EDTTornado WarningMRXScott30 min
Apr 27, 9:20 AM EDTSevere Thunderstorm WarningMRXBradley, Polk40 min
Apr 27, 9:33 AM EDTTornado WarningMRXMeigs, Rhea42 min
Apr 27, 9:39 AM EDTSevere Thunderstorm WarningMRXMcMinn, Monroe66 min
Apr 27, 9:51 AM EDTSevere Thunderstorm WarningMRXAnderson, Blount, Campbell, Grainger, Jefferson, Knox and 6 more54 min
Apr 27, 9:56 AM EDTTornado WarningMRXMcMinn49 min
Apr 27, 10:10 AM EDTTornado WarningMRXLoudon, Meigs, Roane50 min
Apr 27, 10:23 AM EDTTornado WarningMRXMcMinn, Monroe22 min
Apr 27, 1:25 PM EDTTornado WarningMRXMarion65 min
Apr 27, 2:01 PM EDTSevere Thunderstorm WarningMRXSequatchie44 min
Apr 27, 2:10 PM EDTTornado WarningMRXSequatchie50 min
Apr 27, 2:23 PM EDTTornado WarningMRXBledsoe, Rhea52 min
Apr 27, 2:27 PM EDTTornado WarningMRXHamilton, Marion48 min
Apr 27, 2:56 PM EDTTornado WarningMRXBradley, Polk64 min
Apr 27, 3:04 PM EDTSevere Thunderstorm WarningMRXAnderson, Loudon, McMinn, Meigs, Monroe, Morgan and 2 more56 min
Apr 27, 3:07 PM EDTHigh Wind WarningMRXBlount, Carter, Cocke, Greene, Johnson, Monroe and 2 more11 hr
Apr 27, 3:11 PM EDTTornado WarningMRXMcMinn, Meigs49 min
Apr 27, 3:24 PM EDTSevere Thunderstorm WarningMRXHamilton36 min
Apr 27, 3:38 PM EDTTornado WarningMRXAnderson, Blount, Knox, Loudon, Morgan, Roane52 min
Apr 27, 3:43 PM EDTTornado WarningMRXLoudon, McMinn, Monroe47 min
Apr 27, 3:53 PM EDTAreal Flood AdvisoryMRXBradley, Hamilton3 hr
Apr 27, 4:00 PM EDTTornado WarningMRXBradley, Hamilton, McMinn, Meigs, Polk60 min
Apr 27, 4:09 PM EDTTornado WarningMRXBlount, Knox, Loudon, Monroe, Sevier51 min
Apr 27, 4:25 PM EDTTornado WarningMRXMcMinn, Monroe, Polk65 min
Apr 27, 4:39 PM EDTAreal Flood AdvisoryMRXBlount, Bradley, Knox, Loudon, McMinn, Meigs and 3 more3 hr
Apr 27, 4:51 PM EDTSevere Thunderstorm WarningMRXCocke, Jefferson, Sevier54 min
Apr 27, 4:56 PM EDTTornado WarningMRXBlount, Knox, Loudon, Sevier49 min
Apr 27, 5:16 PM EDTTornado WarningMRXHamilton, Marion, Sequatchie59 min
Apr 27, 5:18 PM EDTSevere Thunderstorm WarningMRXCampbell, Morgan, Scott42 min
Apr 27, 5:29 PM EDTTornado WarningMRXBlount, Loudon, Monroe16 min
Apr 27, 5:38 PM EDTTornado WarningMRXCampbell, Scott37 min
Apr 27, 5:45 PM EDTTornado WarningMRXAnderson, Blount, Knox, Loudon, Sevier32 min
Apr 27, 5:48 PM EDTSevere Thunderstorm WarningMRXCocke, Grainger, Greene, Hamblen, Hancock, Hawkins and 2 more57 min
Apr 27, 5:59 PM EDTTornado WarningMRXCampbell, Claiborne, Morgan, Scott61 min
Apr 27, 6:01 PM EDTTornado WarningMRXBradley, Hamilton59 min
Apr 27, 6:14 PM EDTTornado WarningMRXMarion61 min
Apr 27, 6:39 PM EDTTornado WarningMRXBradley, McMinn, Monroe, Polk66 min
Apr 27, 6:40 PM EDTSevere Thunderstorm WarningMRXGreene, Hawkins, Sullivan, Washington50 min
Apr 27, 6:43 PM EDTTornado WarningMRXHamilton, Marion, Sequatchie62 min
Apr 27, 6:52 PM EDTTornado WarningMRXBledsoe, Rhea53 min
Apr 27, 6:57 PM EDTFlash Flood WarningMRXBradley, Hamilton, McMinn, Monroe3 hr
Apr 27, 7:01 PM EDTTornado WarningMRXCampbell, Claiborne, Hancock44 min
Apr 27, 7:01 PM EDTTornado WarningMRXBradley, Hamilton, Meigs59 min
Apr 27, 7:06 PM EDTTornado WarningMRXBlount, Knox, Monroe, Polk54 min
Apr 27, 7:13 PM EDTFlash Flood WarningMRXCampbell, Morgan, Scott3 hr
Apr 27, 7:21 PM EDTTornado WarningMRXBlount, Bradley, Knox, Loudon, McMinn, Meigs and 3 more39 min
Apr 27, 7:43 PM EDTTornado WarningMRXBledsoe, Hamilton, Rhea, Sequatchie62 min
Apr 27, 7:49 PM EDTTornado WarningMRXBlount, Cocke, Hamblen, Jefferson, Knox, Sevier41 min
Apr 27, 7:53 PM EDTFlash Flood WarningMRXBledsoe, Marion, Sequatchie3 hr
Apr 27, 7:54 PM EDTTornado WarningMRXAnderson, Blount, Claiborne, Grainger, Hamblen, Jefferson and 6 more51 min

Nearby

Tornado Warnings in Tennessee, 2011Every tornado warning in 2011Tornadoes in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.